Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1973, Volume 13, Number 1, Pages 227–233 (Mi zvmmf6581)  

Scientific communications

On evaluating functionals of the eigenfunctions of a boundary value problem for a system of linear ordinary differential equations

E. S. Birger

Moscow

Full text: PDF file (963 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1973, 13:1, 297–305

Bibliographic databases:

UDC: 518:517.91/.94
MSC: 65L15
Received: 07.02.1972

Citation: E. S. Birger, “On evaluating functionals of the eigenfunctions of a boundary value problem for a system of linear ordinary differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 13:1 (1973), 227–233; U.S.S.R. Comput. Math. Math. Phys., 13:1 (1973), 297–305

Citation in format AMSBIB
\Bibitem{Bir73}
\by E.~S.~Birger
\paper On evaluating functionals of the eigenfunctions of a boundary value problem for a system of linear ordinary differential equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1973
\vol 13
\issue 1
\pages 227--233
\mathnet{http://mi.mathnet.ru/zvmmf6581}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0324913}
\zmath{https://zbmath.org/?q=an:0356.65076}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1973
\vol 13
\issue 1
\pages 297--305
\crossref{https://doi.org/10.1016/0041-5553(74)90024-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6581
  • http://mi.mathnet.ru/eng/zvmmf/v13/i1/p227

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:91
    Full text:56
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021